MAUDE Adverse Event Report: ABBOTT VASCULAR RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER; PEREIPHERAL DILATATION CATHETER

ABBOTT VASCULAR RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER; PEREIPHERAL DILATATION CATHETER
Model Number 1008193-20
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
User facility medwatch report states [mw5099757]: [an rx viatrac 14mm plus peripheral dilation catheter was being utilized during a peripheral angioplasty, 4-5 mm of air had been instilled when the balloon burst leaving a fragment of the device in the patient.Is therapy still on-going? no.Peripheral angioplasty.Fda safety report id# (b)(4)] no additional information was provided.
 
Additional Manufacturer Narrative
Additional information was received reporting that this event is a duplicate of mfr #2024168-2021-02879-01; therefore, no investigation is required.Investigation results were filed under the duplicate event medwatch report, mfr#2024168-2021-02879-01.
 
Event or Problem Description
Subsequent to filing the initial report, it has been confirmed that this event is a duplicate of mfr#2024168-2021-02879-01.

Brand Name
RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Common Device Name
PEREIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11657152
Report Number2024168-2021-03066
Device Sequence Number3610119
Product Code LIT
UDI-Device Identifier08717648056987
UDI-Public08717648056987
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number1008193-20
Device Catalogue Number1008193-20
Device Lot Number0080362
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight109